C.G. gratefully acknowledges financial support of Natural Sciences and Research Council (NSERC), Canada, and of the chair AXA/Risk Foundation: “Large Risks in Insurance.”
BILINEAR TERM STRUCTURE MODEL
Article first published online: 14 SEP 2010
© 2010 Wiley Periodicals, Inc.
Volume 21, Issue 1, pages 1–19, January 2011
How to Cite
Gourieroux, C. and Monfort, A. (2011), BILINEAR TERM STRUCTURE MODEL. Mathematical Finance, 21: 1–19. doi: 10.1111/j.1467-9965.2010.00424.x
- Issue published online: 15 DEC 2010
- Article first published online: 14 SEP 2010
- Manuscript received December 2004; final revision received March 2009.
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!